DAYTIME MULTI-SYMPTOM- acetaminophen, dextromethorphan hydrobromide and phenylephrine hydrochloride capsule, liquid filled
ASSURED / DOLLAR TREE (Greenbrier International, Inc.)
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 325 mg
Dextromethoprhan HBr 10 mg
Phenlyephrine HCl 5 mg
Pain reliever/fever reducer
- temporarily relieves common cold and flu symptoms:
- minor aches and pains
- sore throat
- nasal congestion
- cough due to minor throat and bronchial irritation
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- liver disease
- heart disease
- thyroid disease
- high blood pressure
- trouble urinating due to an enlarged prostate gland
- persistent or chronic cough such as occurs with smoking, asthma, or emphysema
- cough that occurs with too much phlegm (mucus)
taking the blood thinning drug warfarin.
do not exceed recommended dosage.
- pain, cough, or nasal congestion gets worse or lasts more than 7 days
- new symptoms occur
- nervousness, dizziness, or sleeplessness occur
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: Taking more than the recommended dose can cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see Overdose warning)
- do not take more than 4 doses in 24 hours
- adults and children 12 years and over: take 2 softgels with water every 4 hours
- swallow whole; do not crush, chew, or dissolve
- children under 12 years: do not use
- when using other Daytime or Nighttime products, carefully read each label to insure correct dosing
- store at between 15-30ºC (59-86ºF)
- avoid excessive heat
butylated hydroxyanisole*, butylated hydroxytoluene*, carminic acid*, edible white ink, D&C yellow #10*, FD&C red #40, FD&C yellow#6, gelatin, glycerin, polyethylene glycol*, povidone, propylene glycol, purified water, sodium metabisulfite*, sorbitan*, sorbitol
*contains one or more of these ingredients
Call 1-877-753-3935 Monday-Friday 9AM-5PM EST
COMPARE TO ACTIVE INGREDIENTS IN VICKS® DAYQUIL® Cold & Flu LiquiCaps®**
• Acetaminophen — Pain Reliever / Fever Reducer
• Dextromethorphan HBr — Cough Suppressant
• Phenylephrine HCl — Nasal Decongestant
Fever, Headache, Sore Throat. Coughing, Minor Aches and Pains, & Nasal Congestion
**This product is not manufactured or distributed by The Procter & Gamble Company. Vicks®, DayQuil®, and LiquiCaps® are registered trademarks of The Procter & Gamble Company.
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOW ANY SIGNS OF TAMPERING
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION
GREENBRIER INTERNATIONAL, INC.
500 VOLVO PARKWAY,
CHESAPEAKE, VA 23320
ASSURED Multi-Symptom DayTime Liquid Capsules
| DAYTIME MULTI-SYMPTOM |
acetaminohpen, dextromethorphan hbr, phenylephrine hcl capsule, liquid filled
|Labeler — ASSURED / DOLLAR TREE (Greenbrier International, Inc.) (610322518)|
Revised: 10/2018 ASSURED / DOLLAR TREE (Greenbrier International, Inc.)
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.